# SDR 08FDEA04247

- Difficulty date: October 6, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727227
- Aircraft serial: 21488
- Aircraft time: 41,780 hours, 28,484 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 66138153
- Condition: Corroded
- Location: Bs 910
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG WHEEL WELL ABOVE GEAR UPLOCK MECANISM, BS 910 LBL 64 TO LBL 68 WL 194 FWD   SIDE OF BOX FRAME LOWER ATTACH ANGLE CORRODED AND CORROSION EMINATING FROM   UNDER ANGLE ON LOWER WEB REMOVED ANGLE REF SRM 51-30-2, CLEANED AREA AT SURFACE OF LOWER WEB, NO CORROSION FOUND REF SRM 51-10-2 INSTALLED ATTACH ANGLE REF SRM 51-30-2.   (CLASSIFIED AS A MINOR REPAIR)
